# SDR CA100813006

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Piper PA-18-150
- Aircraft time: 3,501 hours
- Engine: Lyc O320A2B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE (50 HR) INSP OF THE ENGINE - METAL SHAVINGS WERE FOUND WHEN THE OIL SCREEN WAS CHECKED.  METAL SHAVINGS WERE CONFIRMED BY A MAGNET TO BE STEEL.  ENGINE WAS REMOVED - SERVICEABLE ENGINE WAS INSTALLED AND ACFT WAS RELEASED TO SERVICE.
